# SDR CALA2025091208823

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 79,520 hours, 29,555 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A44108
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AREA AT THE RH SIDE WING FIXED LEADING EDGE UPPER SKIN PANEL FASTENERS BTW KRAS206.5 TO KRAS220 REF TO EA 5720-02922 REV A OP 002.(1000055151) REPAIRED AREA AT THE RH WING UPPER FIXED LE SKIN P/N 116A4410-8 IAW ECRA 5741-01664
